# SDR AALA2019062099001

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 38,622 hours, 5,802 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE9520D
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF ELECTRIC FIRE /SMOKE MID GALLEY BEHIND EXPRESSO MAKER NR 1 & 2. MAINTENANCE FOUND NR 2 EXPRESSO MAKER FAULTY, AS PRECAUTIONNARY REMOVED BOTH EXPRESSO MAKERS 1 & 2 IN MID GALLEY POSITION 4-11 , 4-12 IAW EA 295462.
